# SDR USAA2009031990629

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 27,793 hours, 9,971 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3203927020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THE FLIGHT ABORTED TAKEOFF DUE TO NR 2 ENGINE FAILURE.  CREW REPORTED FLUCTUATION AT 80 PERCENT N1, THEN DROPPED OFF POWER.   MAINTENANCE FOUND THE J8 HARNESS SWELLED DUE TO AN EARLIER LEAK ON THE HMU.  REPLACED THE J8 HARNESS.
